# SDR SIMA20130910005

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 26,258 hours, 22,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12 B/C
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12 B/C EMERGENCY OVERHEAD INTERNAL LIGHT INOPERATIVE.  R & R  EMERGENCY LIGHT LAMP IAW AMM 33-50-07-000-801-A AND 33-50-07-400-801-A.  OPS CHECKED GOOD.
